MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; DIRECT SUPPLY PANACEA SHORTWAVE DIATHERMY DEVICE

DJO, LLC CHATTANOOGA; DIRECT SUPPLY PANACEA SHORTWAVE DIATHERMY DEVICE
Model Number 39-0700
Medical Device Problem Codes Fire (1245); Device Inoperable (1663)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "(b)(6) we received a report of broken cables on the unit and a note that the customer had used duct tape to repair them.I asked for more information and did not receive a response until (b)(6) stating that the unit had caught fire".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.No indication event caused or contributed to serious injury, permanent impairment or death.
 
Additional Manufacturer Narrative
Product was returned for review.When unpacked unit was well packed, but had several parts broken like bottom drawer, top display back cover was broken, monode one side terminal pin was broken.Unit monode (02200002) was tested for continuity and pass but still the monode one side terminal was broken so unable to connect it to unit; unit was tested as is and after 30 seconds running at level # 4 with 150 watts output the unit digital monitor display showed: "information # 119" making references to checking the electrodes and will not operate normally.Root cause: monode one side terminal broke off.

Brand Name
CHATTANOOGA
Common Device Name
DIRECT SUPPLY PANACEA SHORTWAVE DIATHERMY DEVICE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6324830
Report Number9616086-2017-00003
Device Sequence Number13597572
Product Code IMJ
UDI-Device Identifier00888912335645
UDI-Public00888912335645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
KO83433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number39-0700
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2017
Supplement Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;